# SDR REXA2018020300119

- Difficulty date: February 3, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 24,948 hours, 17,495 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E/E Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR HANDLE HOUSING IS CRACKED AROUND THE BASE OF THE HANDLE SHAFT. NDT HAS VERIFIED.  REMOVED AND REPLACED MAIN AVIONICS BAY DOOR HANDLE HOUSING IAW AMM 52-42-03.
